# SDR SWAA2024093032057

- Difficulty date: August 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB BRACKET AT BS947.5 WL175 BL0.<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00VH4PU;[02] DISCREPANCY WILL NOT BE ACCOMPLISHED ON TTG8Q00VH4PU.;[03] REMOVED AND REINSTALLED ON ACB BRACKET AT BS 947.5 WL175 BL 0 IAW SRM 51-40-02-0G-0 AND DWG# 147A9100 REV: A
